# SDR DLM90060417

- Difficulty date: May 22, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 27,415 hours, 14,422 cycles
- Engine: Iae V2528D5
- Engine time: 12,821 hours, 6,869 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2528D5
- Part serial: 020014
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 12,821 hours, 6,869 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON APPROACH INTO PHX, LOST OIL PRESSURE ZERO INDICATION WITH LOW OIL PRESSURE MESSAGE ON EOAP WITH BOTH OIL PRESSURE CAUTION AND WARNING LTS ILLUMINATED.  ENGINE SHUTDOWN ACCOMPLISHED PER QRH.  OIL TEMP AND ALL OTHER PARAMETERS WERE NORMAL PRIOR TO SHUTDOWN.  NO OIL PRESSURE INDICATED DURING WINDMILL PERIOD.  CKD OIL LEVEL AT TANK FOUND FULL PER WINDMILL INSP MM.  REMOVED OIL ENG OIL SYS CHIP DETECTORS AND MAIN AND SCAVENGE OIL FILTER ELEMENTS FOR INSP NO METALS FOUND, ALL MCD AND BOTH FILTERS REINSTALLED BUT REQ PACKING.  REPLACEMENT AND LEAK CK REPLACED ENG INSTEAD.
